# SDR DALA12016450871

- Difficulty date: December 14, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 75,225 hours, 69,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 370 L24-26R, FORWARD EDGE OF FWD CARGO DOOR CUT-OUT, ACFT SKIN DAMAGED IN 4 PLACES.  ACCOMPLISHED REPAIR AT FS 370 L24-26R FORWARD EDGE OF FORWARD CARGO DOOR CUT-OUT 4 EA PLACES IAW ERA 509300-14, REV O.
